Trying to ween off - getting Nauseous about 90% of the time - has this happened to anyone else???

How to stop Suboxone? How long should I be on buprenorphine? Is Suboxone withdrawal bad? How do I detox?
Post Reply
Doggo31
Average Poster
Average Poster
Posts: 6
Joined: Sun Jun 28, 2020 1:04 pm

Trying to ween off - getting Nauseous about 90% of the time - has this happened to anyone else???

Post by Doggo31 » Tue Jun 30, 2020 7:47 pm

Hey everyone,

I ended up back on suboxone about 8 months ago. At first taking them on weekends - but then eventually getting to about a 2 mg a day habit (supplementing with the 8-10mg day on a Saturday sometimes when I was Having anxiety.) in the past two weeks I’ve tapered down to basically 1mg a day but have been feeling nauseated more often than not. It seems like it is the one symptom that remains constant. The last couple days I’ve taken .5 mg - which will take the chills/weakness away - but the nausea persists. I’m worried something is wrong with me because it seems like a different withdrawal than I’m used to and I’m supposed to go on vacation in a week! It’s already been about 10
Days of nausea ..... Has anyone else experience this??? And info helps!! Thanks!

mberry2003
New Poster
New Poster
Posts: 1
Joined: Fri Aug 06, 2021 11:44 am

Re: Trying to ween off - getting Nauseous about 90% of the time - has this happened to anyone else???

Post by mberry2003 » Sat Aug 21, 2021 1:05 pm

Yes I've got down to 4 mg a day now I'm trying two mg a day but after about four hours I get so nauseous I can't stand it and then I start with chills and mild muscle aches, I'm so scared I won't ever get off this medicine

User avatar
rule62
Moderator
Moderator
Posts: 2807
Joined: Sat Jan 01, 2011 10:35 pm
Location: Southwest

Re: Trying to ween off - getting Nauseous about 90% of the time - has this happened to anyone else???

Post by rule62 » Mon Aug 23, 2021 11:42 am

You're trying to cut down too fast. 10% reduction every two weeks works best. From 4 mgs you can go down to 3.5 or maybe 3 if you feel okay. Go very slow and you'll feel nothing at all. It took me a year to go from 8mgs to 1mg. Not one side effect either.
Don't take yourself so damn seriously

Post Reply